MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; WALKER

COM-DA HEALTHCARE CO.,LTD DRIVE; WALKER
Model Number 10200-1
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a walker by and end user's wife, who stated "her husband fell down" while using the walker.The reporter stated that the walker's leg was bent, but was unsure whether the leg was bent prior to the fall, or as a result of the fall.She confirmed that her husband did not sustain any injuries, and did not seek any medical treatment.Drive will continue to monitor complaints for any related trends.
 
Event or Problem Description

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no 1 jinzhao st, west district
no. 6 workshop ii
zhongshan city, guangdong
CH 
MDR Report Key17019119
Report Number2438477-2023-00048
Device Sequence Number6286008
Product Code ITJ
UDI-Device Identifier00822383117331
UDI-Public00822383117331
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
Report Date (Section F) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10200-1
Device Catalogue Number10200-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/01/2023
Event Location Home
Date Report to Manufacturer05/31/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA05/30/2023